# SDR AALA20031265

- Difficulty date: November 13, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2612 · Fire Detection
- Part: Fan
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 189 - EN ROUTE BOS-LAX - CARGO COMPARTMENT FIRE DETECTION SYSTEM INOPERATIVE.  LANDED ORD WITHOUT INCIDENT.  REPLACED AFT CARGO DET FAN 1.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
